Pain in Lower Left Abdominal and Left Testis along with its connecting Chord after getting ALL(leukemia) treatment!
I have had treatment for Acute Lymphocytic Leukemia that was diagnosed in June, 2008. Now I am on the maintainence therapy and I am in Remission by grace of God. I had started feeling abdominal discomfort in my left lower side almost 10 days ago. Initially it seemed like a muscle streching at that part of abdomen because it used to feel as if it is just in the muscles just underneath the skin when I pressed by left lower abdomen just on left on my bladder. It also felt to me in the same area, when I streched my left leg forward. In mean time i was also having semi formed increased frequency of stool.
But as the days passed, the pain in that lower left abdominal area has decreased a lot though i feel it yet a little, while i press it. But I still feel often need to pass stool (a feeling that you have when are having loose watery stools), though stools mostly come in normal or semi formed consistency.
I had reported about this problem to my clinic and the junior hematologist at duty there had ordered abdominal ultra sound along with testicular ulatrasound. The sonographer doctor performed ultrasound three days ago but didn't notice any abnormality in my testi or my abdomen or kidneys.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.